MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMYL2; LIPASE HYDROLYSIS/GLYCEROL KINASE ENZYME, TRIGLYCERIDES

ROCHE DIAGNOSTICS AMYL2; LIPASE HYDROLYSIS/GLYCEROL KINASE ENZYME, TRIGLYCERIDES
Catalog Number 03183742122
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with amylase (amyl2) on a cobas 8000 c 502 module (serial number unknown) and a cobas 6000 c (501) module (serial number (b)(4)).The results did not agree with the clinical status of the patient.The sample initially resulted in an amylase value of 460 u/l on the c 502 analyzer.Since the laboratory had no historical data from this patient, the initial value was reported outside of the laboratory to the patient.The patient's doctor asked the laboratory to repeat the sample since the result did not match the patient's clinical status.According to the patient's doctor, the patient had no pathologies.The complained sample was then repeated on the c 501 analyzer (b)(6) 2022.Resulting in an amylase value of 468 u/l.A second sample was also collected from the patient and tested (b)(6) 2022.Resulting in an amylase value of 53 u/l.
 
Additional Manufacturer Narrative
The second sample collected from the patient resulted in the following relevant test results: alb = 44.4 g/dl, ua = 3.2 mg/dl, bild = 0.1 mg/dl, bilt3 = 0.3 mg/dl, ca = 9.3 mg/dl, cho = 202 mg/dl, crej = 0.88 mg/dl, crp = 0.11 mg/dl, iron = 98 ug/dl, ggt = 18 u/l, gluc = 79 (no units provided), lip = 40 u/l, alt = 12 u/l, trigl = 128 mg/dl, tp = 6.6 g/dl, alp = 141 (no units provided), hdl = 81.2 mg/dl.
 
Additional Manufacturer Narrative
The customer has confirmed that the second sample was collected on (b)(6) 2022.
 
Additional Manufacturer Narrative
Quality control data was acceptable.The first three calibrations performed with the used reagent lot failed, but the fourth calibration performed was valid.A general reagent or hardware issue could be excluded.The maximum daily dose of the ancoron and lamotrigine medications the patient was taking could cause interference with the amylase assay.None of these drugs are suitable for acute therapy and must be taken long-term.When taken as tablets, a sharply rising plasma level in the short term is not to be expected.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
AMYL2
Common Device Name
LIPASE HYDROLYSIS/GLYCEROL KINASE ENZYME, TRIGLYCERIDES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14137519
Report Number1823260-2022-01091
Device Sequence Number6254133
Product Code CDT
UDI-Device Identifier04015630918935
UDI-Public04015630918935
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number03183742122
Device Lot Number57734201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer05/03/2022
06/10/2022
07/08/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date05/23/2022
06/30/2022
08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCORON; ATORVASTATINA; CONCOR; ELIQUIS; LAMOTRIGINA
Patient SexFemale